# SDR DLM88101248

- Difficulty date: May 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 54,945 hours, 41,843 cycles
- Engine: Pwa JT8D
- Engine time: 43,649 hours, 32,689 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Stuck
- Location: Engine Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW ABORTED TAKE-OFF AT 60 KNOTS DUE TO NR 1.  ENGINE EPR INDICATION STUCK.  CREW TAXIED CLEAR OF RUNWAY, PLACED NR 1 EPR SYS ON MCO AND FLIGHT DEPARTED.  MX LATER R & R THE EPR TRANSMITTER  AND SNUBBER. THE MCO WAS REMOVED.
